Mathematical model of wind disturbance
Doklady Akademii Nauk, Tome 229 (1976) no. 5, pp. 1083-1086
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_229_5_a13,
author = {D. V. Chalikov},
title = {Mathematical model of wind disturbance},
journal = {Doklady Akademii Nauk},
pages = {1083--1086},
year = {1976},
volume = {229},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_229_5_a13/}
}
D. V. Chalikov. Mathematical model of wind disturbance. Doklady Akademii Nauk, Tome 229 (1976) no. 5, pp. 1083-1086. http://geodesic.mathdoc.fr/item/DAN_1976_229_5_a13/